# SDR REXA2014102601077

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,596 hours, 11,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT STRIPS AT FWD OVERWING EXIT OUT OF POSITION.  REPOSITIONED STRIPS TO MATCH CARPET CUT OUTS IAW AMM 33-51-01.
